# SDR YENA201906260369

- Difficulty date: June 26, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 47,267 hours, 16,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A9721RP
- Condition: Failed
- Location: R1 Door
- Part time: 57,690 hours, 19,678 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6131, SLC-LGB. FOUND R1 SLIDE FAULTING. EPSU 10WL SLIDE REQ REPLACEMENT. SLIDE PIN INSTALLED; R & R R1 ESCAPE SLIDE PER AMM 26-62-44 OPS CHECK GOOD. REMOVED ESCAPE SLIDE PINNED & STOWED.
